ITEM METADATA RECORD
Title: Relative group completions
Authors: Casacuberta, C * ×
Descheemaeker, An * #
Issue Date: Mar-2005
Publisher: Academic press inc elsevier science
Series Title: Journal of algebra vol:285 issue:2 pages:451-469
Abstract: We extend arbitrary group completions to the category of pairs (G, N) where G is a group and N is a normal subgroup of G. Relative localizations are special cases. Our construction is a group-theoretical analogue of fibrewise completion and fibrewise localization in homotopy theory, and generalizes earlier work of Hilton and others on relative localization at primes. We use our approach to find conditions under which factoring out group radicals preserves exactness. This has implications in the study of the effect of plus-constructions on homotopy fibre sequences. (c) 2005 Published by Elsevier Inc.
URI: 
ISSN: 0021-8693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Coordination Associations KU Leuven
Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science